# SDR 29GA2013062193652

- Difficulty date: June 17, 2013
- Submitted: June 21, 2013
- Operation: Air carrier
- Aircraft: N81536
- Make and model: Beech 1900D
- Aircraft serial: UE152
- Aircraft time: 33,330 hours, 40,870 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Trim Panel
- Part number: 12953003831
- Condition: Out Of Position
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN DOOR NOT LOCKING.  FOUND TRIM INTERFERING WITH DOOR HANDLE, ADJUSTED TRIM PANEL AS REQUIRED, OPS CHECK GOOD.
